# SDR IPXA2015092994077

- Difficulty date: September 29, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 15,155 hours, 5,090 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Damaged
- Location: Nr 1 Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DURING MAJOR MAINTENANCE VISIT 6764,  FOUND DAMAGE - NR 1 EXHAUST SLEEVE OUTER SKIN DAMAGE 6 TO 7 O'CLOCK POSITION NAC BS 321TO 339REF EGAT NRC DGU05028 EVALUATED DAMAGE IAW SRM 54-42-30-1A-1, REV 63.00 INFORMATION SUBMITTED FOR ADM DAMAGE WITH IN ALLOWABLE LIMITS.
